# SDR HALA0800609

- Difficulty date: May 31, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-300
- Aircraft serial: 33424
- Aircraft time: 19,932 hours, 3,853 cycles
- Engine: Pwa PW4090
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFTER STARTING R ENGINE, EICAS MSG OF R STARTER CUTOUT.  OPERATED STARTER VAL MANUALLY SEVERAL TIMES.  ACCMP NORMAL START.  STARTER CUTOUT LT OPERATED NORMAL.
